This website needs Javascript to function properly. Please consider enabling javascript.

Schedule
ACTIVITES AND SCHEDULE
Joseph Kozak Talking Joseph Kozak
Le Wang Presenting Le Wang
Eric Hsieh Presenting Eric Hsieh

CPES & PEC Schedule

The 2020 CPES & PEC Conferences begin on Monday, August 31st. The day begins with the welcome address and invited keynote speaker session, followed by a full day of technical sessions focused on High-Frequency Power Electronics Components. Tuesday, September 1st, and Wednesday, September 2nd follow a similar format with the topics Medium-Voltage, High-power Converters and Systems, and High-Frequency Power Converter Modeling, Design and Analysis, respectively. Technical sessions presented the first three days are strongly focused on power electronics and are presented by CPES students. Thursday, September 3rd, Power Electronics Converters and Future Power Grid, presents the collaborative effort of CPES, PEC and Tsinghua University power electronics and power system groups. Friday, September 4th, will be solely focused on power systems with PEC faculty, industry and student sessions, with a focus on Enhancing Reliability and Resiliency of Power Grids. Each day also includes Individual Discussions following morning and afternoon sessions where attendees can speak directly with most keynote speakers and presenters. These Individual Discussion sessions will be repeated to enable attendees around the world to interact LIVE with most presenters.

In an effort to make the conference available to our industry members and interested colleagues worldwide, all sessions will be recorded and quickly made available on the CPES website. Conference registrants can review the presentations at a time more convenient to them.

Click on a section to see the relevant materials. Click here to see all Conference Materials.

Legend: Power Electronics | Power Electronics/Power Systems | Power Systems
-High-Frequency Power Electronics Components-
Monday, August 31st, 2020
-Medium-Voltage, High-Power Converters and Systems-
Tuesday, September 1st, 2020
-High-Frequency Power Converter Modeling, Design and Analysis-
Wednesday, September 2nd, 2020
-Power Electronics Converters and Future Power Grid-
:Collaborative Effort of CPES, PEC and Tsinghua University:
Thursday, September 3rd, 2020
-Enhancing Reliability and Resiliency of Power Grids-
Friday, September 4th, 2020
10:30am - 11:00am EDT
Conference Kickoff
11:00am - 11:45am EDT
Keynote Speaker I
(1 Presenter 45min w/ Q&A)
11:00am - 11:45am EDT
Keynote Speaker II
(1 Presenter 45min w/ Q&A)
11:00am - 11:45am EDT
Keynote Speaker III
(1 Presenter 45min w/ Q&A)
11:00am - 11:45am EDT
Keynote Speakers IV
(3 Presenters 45min w/ Q&A)
11:00am - 11:45am EDT
Keynote Speaker V
(1 Presenter 45min w/ Q&A)
11:45am - 1:00pm EDT
Technical Highlights I
-Manufacturing, Reliability and Characterization of WBG Devices-

5 Presentations
(15min each w/ Q&A)
11:45am - 1:00pm EDT
Technical Highlights III
-High-Power Converters and Systems-

5 Presentations
(15min each w/ Q&A)
11:45am - 1:00pm EDT
Technical Highlights V
-Design and Analysis of Power Converters-

5 Presentations
(15min each w/ Q&A)
11:45am - 1:00pm EDT
Technical Highlights VII
-Resiliency, Stability and Energy Management of Power Grids-

5 Presentations
(15min each w/ Q&A)
11:45am - 1:00pm EDT
Technical Highlights VIII
--

7 Presentations
11:45am - 1:00pm EDT
PEC Industry Session
-Technology Needs for Future Power Grid-

7 Presentations
(75min w/ Q&A)
1:00pm - 1:30pm EDT
Break / Individual Discussions
1:00pm - 1:30pm EDT
Break / Individual Discussions
1:00pm - 1:30pm EDT
Break / Individual Discussions
1:00pm - 1:30pm EDT
Break / Individual Discussions
1:00pm - 1:30pm EDT
Break / Individual Discussions
1:30pm - 2:45pm EDT
Technical Presentation Session I
(3 Presentations 25min each w/ Q&A)
1:30pm - 2:45pm EDT
Technical Presentation Session II
(3 Presentations 25min each w/ Q&A)
1:30pm - 2:45pm EDT
Technical Presentation Session III
(3 Presentations 25min each w/ Q&A)
1:30pm - 2:45pm EDT
Technical Presentation Session IV
(3 Presentations 25min each w/ Q&A)
1:30pm - 3:00pm EDT
PEC Faculty Session
-New Developments of the Cyber-Grid-

7 Presentations (75min w/ Q&A)
2:45pm - 4:15pm EDT
Technical Highlights II
-Magnetic Design and Integration-

6 Presentations
(15min each w/ Q&A)
2:45pm - 4:15pm EDT
Technical Highlights IV
-Medium-Voltage Converter Design and Assessment-

6 Presentations
(15min each w/ Q&A)
2:45pm - 4:15pm EDT
Technical Highlights VI
-Modeling and Control of Power Converters-

6 Presentations
(15min each w/ Q&A)
2:45pm - 4:15pm EDT
Technical Highlights IX
-WBG Devices, Converters and Control-

6 Presentations
(15min each w/ Q&A)
2:45pm - 4:15pm EDT
Technical Highlights X
--

9 Presentations
3:00pm - 4:30pm EDT
Technical Highlights XI
-Enhancing Reliability and Resiliency of Power Grids-

6 Presentations
(15min each w/ Q&A)
4:30pm - 5:00pm EDT
Conference Concluding Remarks
4:15pm - 5:15pm EDT
Individual Discussions
4:15pm - 5:15pm EDT
Individual Discussions
4:15pm - 5:15pm EDT
Individual Discussions
4:15pm - 5:15pm EDT
Individual Discussions
5:00pm - 5:45pm EDT
Individual Discussions
Legend: Power Electronics | Power Electronics/Power Systems | Power Systems
Contact Us | Directions | Conference Uploading System Copyright © 2020 Virginia Tech Center for Power Electronics Systems